Induced representations of completely solvable Lie groups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 1, p. 127-164
@article{ASNSP_1990_4_17_1_127_0,
     author = {Lipsman, Ronald L.},
     title = {Induced representations of completely solvable Lie groups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 17},
     number = {1},
     year = {1990},
     pages = {127-164},
     zbl = {0724.22006},
     mrnumber = {1074629},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1990_4_17_1_127_0}
}
Lipsman, Ronald L. Induced representations of completely solvable Lie groups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 17 (1990) no. 1, pp. 127-164. http://www.numdam.org/item/ASNSP_1990_4_17_1_127_0/

[1] P. Bernat, Sur les représentations unitaires des groupes de Lie résolubles, Ann. Sci. Ecole Norm. Sup., 82 (1965), 37-99. | Numdam | MR 194553 | Zbl 0138.07302

[2] P. Bernat, et al., Représentations des groupes de Lie résolubles, Dunod, Paris, 1972. | MR 444836 | Zbl 0248.22012

[3] I. Butsyatskaya, Representations of exponential Lie groups, Functional Anal. Appl., 7 (1973), 151-152. | MR 325855 | Zbl 0286.22013

[4] L. Corwin - F. Greenleaf - G. Grelaud, Direct integral decompositions and multiplicities for induced representations of nilpotent Lie groups, Trans. Amer. Math. Soc., 304 (1987), 549-583. | MR 911085 | Zbl 0629.22005

[5] L. Corwin - F. Greenleaf, Complex algebraic geometry and calculation of multiplicities for induced representations of nilpotent Lie groups, Trans. Amer. Math. Soc., 305 (1988), 601-622. | MR 924771 | Zbl 0651.22004

[6] A. Kirillov, Unitary representations of nilpotent Lie groups, Russian Math. Surveys, 17 (1962), 53-104. | MR 142001 | Zbl 0106.25001

[7] A. Kleppner - R. Lipsman, The Plancherel formula for group extensions I, Ann. Sci. Ecole Norm. Sup., 5 (1972), 459-516. | Numdam | MR 342641 | Zbl 0239.43003

[8] R. Lipsman, Characters of Lie groups II, J. Analyse Math., 31 (1977), 257-286. | MR 579006 | Zbl 0351.22009

[9] R. Lipsman, Orbital parameters for induced and restricted representations, Trans. Amer. Math. Soc., 313 (1989), 433-473. | MR 930083 | Zbl 0683.22009

[10] R. Lipsman, Harmonic analysis on exponential solvable homogeneous spaces: The algebraic or symmetric cases, Pacific J. Math., 140 (1989), 117-147. | MR 1019070 | Zbl 0645.43010

[11] G. Mackey, Unitary representations of group extensions, Acta Math., 99 (1958), 265-311. | MR 98328 | Zbl 0082.11301

[12] L. Pukanszky, Unitary representations of Lie groups with co-compact radical and applications, Trans Amer. Math. Soc., 236 (1978), 1-49. | MR 486313 | Zbl 0389.22009

[13] O. Takenouchi, Sur la facteur représentation d'une groupe de Lie résoluble de type (E), Math. J. Okayama Univ., 7 (1957), 151-161. | MR 97464 | Zbl 0080.02302